# SDR 2008UALA04335

- Difficulty date: August 19, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 72,421 hours, 8,129 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT ABOVE ROW 32 RT INOP.  *S/D*  RELAMPED, OP CHECK NORMAL.
